# SDR RAIA970104

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188406
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 1,012 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7230 - LEFT ENGINE ONLY PRODUCED 84 PERCENT TORQUE.  MAINTENANCE RIGGED LEFT ENGINE, AND ADJUSTED EGT SETTING IN THE INTEGRATED ENGINE CONTROLLER.  (X)
